Alert archive / Michigan / Beach Hazards Statements in 2019

Beach Hazards Statement 10, NWS Grand Rapids, MI

July 28, 20195 counties in Michigan

NWS Grand Rapids, MI issued this beach hazards statement at Jul 28, 2019, 3:05 AM EDT for 5 counties in Michigan. It took effect at Jul 29, 2019, 6:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 28, 2019, 3:05 AM EDT (07:05 UTC)
In effect from
Jul 29, 2019, 6:00 AM EDT
Expired
Jul 29, 2019, 7:56 PM EDT
In force
14 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI

The radar

The Grand Rapids radar (KGRR), 69 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2019-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2019-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1876 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

489 
WHUS43 KGRR 280705
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
305 AM EDT Sun Jul 28 2019

MIZ037-043-050-056-064-281515-
/O.NEW.KGRR.BH.S.0010.190729T1000Z-190730T0500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-
305 AM EDT Sun Jul 28 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY MORNING THROUGH
LATE MONDAY NIGHT...

The National Weather Service in Grand Rapids has issued a Beach
Hazards Statement...which is in effect from Monday morning
through late Monday night. 

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM Allegan County northward

* BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... 

 Grand Haven State park... 
 Pere Marquette Park in Muskegon.

* OVERVIEW/POTENTIAL IMPACTS...Southerly winds will increase and
  shift to the southwest late tonight into Monday. This will
  result in building waves that will top 4 feet resulting in the
  hazardous swim conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly. 

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
7 follow-up statements
315 
WHUS43 KGRR 281504
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
1104 AM EDT Sun Jul 28 2019

MIZ037-043-050-056-064-282315-
/O.CON.KGRR.BH.S.0010.190729T1000Z-190730T0500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-
1104 AM EDT Sun Jul 28 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH LATE MONDAY NIGHT...

* HIGH WAVE ACTION...STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...Beaches from Allegan County northward

* BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

   Grand Haven State park... 
   Pere Marquette Park in Muskegon... 
   Ludington State Park...

* OVERVIEW/POTENTIAL IMPACTS...The south side of piers and
  breakwaters will be most dangerous. Waves will overtop piers and
  breakwaters possibly sweeping people into the water. Strong
  currents at the outlets of rivers will quickly pull people 
  offshore, especially around Ludington State Park. Stay out of 
  the water!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents form
parallel to the shoreline.Longshore currents can pull you toward
structures, and structural Currents can sweep you out into deeper
water along the pier structure.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$

WEATHER.GOV/GRR

BORCHARDT
703 
WHUS43 KGRR 281848
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
248 PM EDT Sun Jul 28 2019

MIZ037-043-050-056-064-290300-
/O.CON.KGRR.BH.S.0010.190729T1000Z-190730T0500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-
248 PM EDT Sun Jul 28 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH LATE MONDAY NIGHT...

* HIGH WAVE ACTION...STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...Beaches from Allegan County northward

* BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

   Grand Haven State park...    
   Pere Marquette Park in Muskegon...
   Ludington State Park...

* OVERVIEW/POTENTIAL IMPACTS...The south side of piers and 
  breakwaters will be most dangerous. Waves will overtop piers 
  and breakwaters possibly sweeping people into the water. 
  Strong currents at the outlets of rivers will quickly pull 
  people offshore, especially around Ludington State Park. Stay 
  out of the water! 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents
form parallel to the shoreline.Longshore currents can pull you
toward structures, and structural Currents can sweep you out into
deeper water along the pier structure.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$

WEATHER.GOV/GRR

BORCHARDT
648 
WHUS43 KGRR 290203
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
1003 PM EDT Sun Jul 28 2019

MIZ037-043-050-056-064-291015-
/O.CON.KGRR.BH.S.0010.190729T1000Z-190730T0500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-
1003 PM EDT Sun Jul 28 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT MONDAY
THROUGH LATE MONDAY NIGHT...

* HIGH WAVE ACTION...STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...Beaches from Allegan County northward

* BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

  Grand Haven State park...    
  Pere Marquette Park in Muskegon...
  Ludington State Park...

* OVERVIEW/POTENTIAL IMPACTS...The south side of piers and 
  breakwaters will be most dangerous. Waves will overtop piers 
  and breakwaters possibly sweeping people into the water. 
  Strong currents at the outlets of rivers will quickly pull 
  people offshore, especially around Ludington State Park. Stay 
  out of the water! 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents
form parallel to the shoreline.Longshore currents can pull you
toward structures, and structural Currents can sweep you out into
deeper water along the pier structure.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
975 
WHUS43 KGRR 290700
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
300 AM EDT Mon Jul 29 2019

MIZ037-043-050-056-064-291500-
/O.CON.KGRR.BH.S.0010.190729T1000Z-190730T0500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-
300 AM EDT Mon Jul 29 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT THIS
MORNING THROUGH LATE TONIGHT...

* HIGH WAVE ACTION...STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...Beaches from Allegan County northward

* BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

 Grand Haven State park...
 Pere Marquette Park in Muskegon...
 Ludington State Park...

* OVERVIEW/POTENTIAL IMPACTS...The south side of piers and 
  breakwaters will be most dangerous. Waves will overtop piers 
  and breakwaters possibly sweeping people into the water. 
  Strong currents at the outlets of rivers will quickly pull 
  people offshore, especially around Ludington State Park. Stay 
  out of the water! 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents
form parallel to the shoreline.Longshore currents can pull you
toward structures, and structural Currents can sweep you out into
deeper water along the pier structure.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
146 
WHUS43 KGRR 291605
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
1205 PM EDT Mon Jul 29 2019

MIZ037-043-050-056-064-300015-
/O.CON.KGRR.BH.S.0010.000000T0000Z-190730T0500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-
1205 PM EDT Mon Jul 29 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* HIGH WAVE ACTION...STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...Beaches from Allegan County northward

* BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

  Grand Haven State Park...  
  Pere Marquette Park in Muskegon... 
  Ludington State Park...

* OVERVIEW/POTENTIAL IMPACTS...The south side of piers and
  breakwaters will be most dangerous. Waves will overtop piers and
  breakwaters possibly sweeping people into the water. Strong
  currents at the outlets of rivers will quickly pull people
  offshore, especially around Ludington State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents
form parallel to the shoreline.

Longshore currents can pull you toward structures, and structural
Currents can sweep you out into deeper water along the pier 
structure.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
171 
WHUS43 KGRR 291953
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
353 PM EDT Mon Jul 29 2019

MIZ037-043-050-056-064-300400-
/O.CON.KGRR.BH.S.0010.000000T0000Z-190730T0500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-
353 PM EDT Mon Jul 29 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM EDT
TUESDAY...

* HIGH WAVE ACTION...STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...Beaches from Allegan County northward

* BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

Grand Haven State Park... 
Pere Marquette Park in Muskegon... 
Ludington State Park...

* OVERVIEW/POTENTIAL IMPACTS...Winds and waves will gradually
  diminish this evening. Waves of 3 to 5 feet are still possible
  this afternoon and early evening. South sides of south piers
  will be the most dangerous areas to swim. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
604 
WHUS43 KGRR 292356
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
756 PM EDT Mon Jul 29 2019

MIZ037-043-050-056-064-300100-
/O.CAN.KGRR.BH.S.0010.000000T0000Z-190730T0500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-
756 PM EDT Mon Jul 29 2019

...BEACH HAZARDS STATEMENT IS CANCELLED...

Winds and waves have decreased and the National Weather Service 
in Grand Rapids has cancelled the Beach Hazards Statement. 

$$


WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jul 28, 1:31 AM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 28, 1:31 AM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
131 AM EDT Sun Jul 28 2019

LATEST UPDATE...
Aviation

.SYNOPSIS...
Issued at 330 PM EDT Sat Jul 27 2019

- Hazardous conditions on Lake Michigan for swimmers/boaters this
  evening.

- Showers and storms to increase in coverage this evening across
  our area.

- Chance for showers/storms continue Sunday into Monday as well.

- Mainly dry weather expected mid to late week.

&&

.UPDATE...
Issued at 1002 PM EDT Sat Jul 27 2019

Scattered showers and storms have developed as expected, currently
mainly north of a Holland to Lansing line but expected to
progress slowly south with time. So far the storms have not been
too impressive, but some of the storms over Lake Michigan have
contained quite a bit of lightning. We'll continue to see showers
and non-severe storms randomly developing and moving east for the
next several hours before a diminishing trend develops after 06Z.
Can't rule out some locally gusty winds from a few storms over the
next few hours as DCape is still above 1000 J/KG.

&&

.DISCUSSION...(This evening through next Saturday)
Issued at 330 PM EDT Sat Jul 27 2019

Showers and thunderstorms are expected to develop and increase in
coverage this evening along and ahead of a southward moving cold
front. Instability this evening will remain in a range that supports
thunderstorms, 1000-2000 j/kg. LI's are on the order of -3C to -5C.
The better wind fields will be peeling away to the east however,
so deep layer shear will be dropping. 0-6km shear is on the order
of 30 knots at the present time and should only fall off from
here. Storm organization will struggle a bit as the shear falls
off. We are expecting a band of showers and storms to fill in this
evening and work south through the forecast area later this
evening and overnight. We have a 30-50 percent chance of
precipitation working south tonight. Not expecting severe weather
at this time given the decreasing shear and after dark decreasing
instability. Main threat from training precipitation will be local
swaths of heavy rain. Swaths of 1+ inches of rain will be
possible given PWATs in the 1.5 to 1.6 inch range.

On Sunday the cold front stalls and essentially becomes a
stationary boundary over the forecast area. Not comfortable going
dry tomorrow with building instability and a front, so we have 20
percent chances for showers and storms along and south of I-96.

Sunday night the front lifts north as a warm front with additional
small chances for showers and storms. The better chance for
precipitation will come on Monday as a cold front moves into the
CWA. A stronger mid level shortwave will move into the Great
Lakes pushing a front in from the west. We feel the best chances
for precipitation will be in the afternoon and in the southeast
have of the forecast area (SE of a line from MOP to GRR to LWA).
Cannot rule out some stronger storms on Monday afternoon, but
clouds and precip from the morning may hinder instability. Strong
deep layer shear is a bit lacking as well.

Could see some diurnal showers on Tuesday in the thermal trough
aloft, but we are keeping the forecast dry for now. Otherwise,
mainly dry from Tuesday through Saturday. Highs through the next 7
days will mainly be in the 80s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 126 AM EDT Sun Jul 28 2019

A broken line of showers and thunderstorms will shift southward
through the TAF sites overnight. Localized impacts are forecasted.
KMKG and KGRR stand to see the most likely potential for a
thunderstorm over the next hour or two...thus a period of TS will
be in the TAF. Elsewhere we will use VCTS for now.

Local fog could form after the showers and thunderstorms move
out/dissipate. We will feature some fog around sunrise. The Sunday
is looking mostly dry but MVFR clouds are forecasted to develop as
we heat up. About mid afternoon the unstable atmosphere could
generate a storm or two down around KJXN. We will need to monitor
the other TAF sites for this possibility.

&&

.MARINE...
Issued at 330 PM EDT Sat Jul 27 2019

We plan no changes to the marine headlines this evening, so a
Small Craft, Beach Hazards Statement and Lakeshore Flood Advisory
all remain in effect through midnight. Waves have been solidly in
the 3 to 5 foot range today, with 6 and 7 footers noted early this
morning up towards Ludington. Pier overwash has been seen on the
lakeshore cams tonight. Given the push of water in a longer
duration sustained southwest flow, there is beach/dune erosion
ongoing and some flooding of low spots.

Winds and waves will diminish/subside overnight as the core of
winds moves off to the east. A period of quiet conditions is
expected from late tonight through much of Sunday.

Sunday evening, winds will begin to increase once again, peaking
late Sunday night and into Monday morning. Another Beach Hazards
Statement/Small Craft Advisory will likely be needed for Monday.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...None.
&&

UPDATE...Meade
SYNOPSIS...Duke
DISCUSSION...Duke
AVIATION...MJS
MARINE...Duke
Hazardous weather outlook, Jul 27, 5:27 AM EDT, 21 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
527 AM EDT Sat Jul 27 2019

MIZ037>040-043>046-050>052-056>059-064>067-071>074-280930-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
527 AM EDT Sat Jul 27 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

A marginal risk for severe thunderstorms exists, mainly for this
evening.  Damaging winds and large hail are the primary risks.

Dangerous swim conditions along with the potential for minor beach
erosion are forecasted for most of the lakeshore region.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Hazardous swim and boating condition are possible on Monday.

Scattered thunderstorms are possible Sunday night into Monday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-280930-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
527 AM EDT Sat Jul 27 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Conditions will be hazardous for small craft into tonight.

A few thunderstorms are possible into tonight. Cloud to water
lightning strikes, gusty winds and hail are the main hazards.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Conditions may become hazardous for small craft on Monday.

Additional thunderstorms are possible for Sunday night into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Jul 27, 10:56 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1056 PM EDT SAT JUL 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TSTM WND GST     4 WNW ROOSEVELT PARK    43.23N 86.34W
07/27/2019  M50 MPH          MUSKEGON           MI   OTHER FEDERAL

            MKG GLERL MKGM4 - MUSKEGON PIER.

&&
Special weather statement, Jul 27, 11:35 PM EDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
1135 PM EDT Sat Jul 27 2019

MIZ043-044-050-280545-
Oceana-Newaygo-Muskegon-
Including the cities of Hart, Fremont, and Muskegon
1135 PM EDT Sat Jul 27 2019

...Significant Weather Advisory...

Strong thunderstorms with intense lightning and wind gusts to 45 mph
will affect the area through 1230 am. Scattered power outages may
occur.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 10:25 PM EDTSpecial Marine WarningGRR35 min
Jul 27, 11:28 PM EDTSpecial Marine WarningGRR32 min
Jul 28, 3:04 AM EDTSmall Craft AdvisoryGRR41 hr

Nearby

Beach Hazards Statements in Michigan, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.